×

Found 11,844 Documents (Results 1–100)

100
MathJax

On numerical solution of a first kind integral equation with a weak singularity in the kernel on a closed surface. (English. Russian original) Zbl 07594416

Dokl. Math. 106, No. 1, 220-224 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 505, 14-18 (2022).
MSC:  35J05 35J25 45Exx
PDF BibTeX XML Cite
Full Text: DOI

Carleman’s formula for solutions of generalized Cauchy-Riemann systems in multidimensional spatial domains. (English. Russian original) Zbl 07584488

J. Math. Sci., New York 265, No. 1, 90-102 (2022); translation from Sovrem. Mat., Fundam. Napravl. 65, No. 1, 95-108 (2019).
MSC:  35J56 30G20
PDF BibTeX XML Cite
Full Text: DOI

Application of \(a\)-analytic functions to the investigation of the Cauchy problem for a stationary poroelasticity system. (English. Russian original) Zbl 07584483

J. Math. Sci., New York 265, No. 1, 33-42 (2022); translation from Sovrem. Mat., Fundam. Napravl. 65, No. 1, 33-43 (2019).
MSC:  35J47 35J25 35C15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software